CSpace

Browse/Search Results:  1-10 of 55 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic Lag Time Parameterization for Markov State Models of Protein Dynamics 期刊论文
JOURNAL OF PHYSICAL CHEMISTRY B, 2022, 页码: 11
Authors:  Gong, Shiqi;  He, Xinheng;  Meng, Qi;  Ma, Zhiming;  Shao, Bin;  Wang, Tong;  Liu, Tie-Yan
Favorite  |  View/Download:78/0  |  Submit date:2023/02/07
Stationary distributions and ergodicity of reflection-type Markov chains 期刊论文
STATISTICS & PROBABILITY LETTERS, 2022, 卷号: 189, 页码: 8
Authors:  Liu, Yujie;  Niu, Minwen;  Yao, Dacheng;  Zhang, Hanqin
Favorite  |  View/Download:62/0  |  Submit date:2023/02/07
Markov chain  Ergodicity  Stationary distribution  Feller chain  Small set  
Linearization of nonlinear Fokker-Planck equations and applications 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 1-37
Authors:  Ren, Panpan;  Roeckner, Michael;  Wang, Feng-Yu
Favorite  |  View/Download:90/0  |  Submit date:2023/02/07
Nonlinear Fokker-Planck equation  McKean-Vlasov stochastic differential equation  Diffusion process  Ergodicity  Feynman-Kac formula  
A Novel Resilient Control Scheme for a Class of Markovian Jump Systems With Partially Unknown Information 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 页码: 10
Authors:  Zhang, Kun;  Su, Rong;  Zhang, Huaguang
Favorite  |  View/Download:143/0  |  Submit date:2022/04/02
Games  Process control  Markov processes  Game theory  Actuators  System dynamics  Heuristic algorithms  Adaptive dynamic programming  integral reinforcement learning (IRL)  resilient control  zero-sum game  
Markov Jump Processes in Estimating Sharing of Identity by Descent 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 1, 页码: 183-191
Authors:  Chen, Xian;  Guo, Wei;  Ni, Xu-min
Favorite  |  View/Download:182/0  |  Submit date:2021/04/26
IBD sharing  structured coalescent theory  Markov jump process  Kolmogorov backward equation  
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:175/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:139/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
Dirichlet forms and polymer models based on stable processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 5940-5972
Authors:  Li, Liping;  Li, Xiaodan
Favorite  |  View/Download:216/0  |  Submit date:2020/10/12
Dirichlet forms  Polymer models  Self-adjoint extensions  Stable processes  
Continuous time hidden Markov model for longitudinal data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2020, 卷号: 179, 页码: 16
Authors:  Zhou, Jie;  Song, Xinyuan;  Sun, Liuquan
Favorite  |  View/Download:229/0  |  Submit date:2020/09/23
Continuous-time HMMs  Longitudinal data  ML estimator  Unknown number of hidden states  SCAD penalty  
On stiff problems via Dirichlet forms 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 3, 页码: 2051-2080
Authors:  Li, Liping;  Sun, Wenjie
Favorite  |  View/Download:169/0  |  Submit date:2020/09/23
Stiff problems  Phase transitions  Dirichlet forms  Mosco convergences  Snapping out Markov processes